MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER; VENA CAVA FILTER
Model Number 2120F
Medical Device Problem Codes Detachment of Device or Device Component (2907); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a lot history review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.However, medical record was received for evaluation.Therefore, the investigation is confirmed for the reported perforation and detachment.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
A review of the reported information indicates that model 2120f vena cava filter allegedly experienced perforation and detachment.The information was received from a single source.This malfunction involved one patient with no patient consequences.A (b)(6) years old male patient weighs (b)(6) kgs.

Brand Name
SIMON NITINOL FILTER
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12175906
Report Number2020394-2021-80568
Device Sequence Number961096
Product Code DTK
UDI-Device Identifier00801741040900
UDI-Public(01)00801741040900
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2120F
Device Catalogue Number2120F
Device Lot NumberUNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/15/2021
Patient Sequence Number1